Recueil Mathématique (Nouvelle série)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1941, Volume 9(51), Number 3, Pages 721–726 (Mi msb6110)  

On fractional parts of linear combinations of polynomials and exponentional functions

A. Gelfond


Full text: PDF file (444 kB)

Bibliographic databases:
Received: 03.12.1940

Citation: A. Gelfond, “On fractional parts of linear combinations of polynomials and exponentional functions”, Rec. Math. [Mat. Sbornik] N.S., 9(51):3 (1941), 721–726

Citation in format AMSBIB
\Bibitem{Gel41}
\by A.~Gelfond
\paper On fractional parts of linear combinations of polynomials and exponentional functions
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1941
\vol 9(51)
\issue 3
\pages 721--726
\mathnet{http://mi.mathnet.ru/msb6110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=5532}
\zmath{https://zbmath.org/?q=an:0061.08802}


Linking options:
  • http://mi.mathnet.ru/eng/msb6110
  • http://mi.mathnet.ru/eng/msb/v51/i3/p721

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:186
    Full text:94

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022